# SDR 2013FA0000435

- Difficulty date: August 8, 2013
- Submitted: August 8, 2013
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 2145
- Aircraft time: 292 hours
- Engine: Cont IO360ES
- Engine time: 292 hours
- System (JASC): 8000 · Engine Starting System
- Part: Bracket
- Part number: 657046
- Condition: Cracked
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR BRACKET HAS CRACKS FORMED AROUND THE UPPER AFT BOLT AS SEEN FROM ABOVE.
